Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Ovral for postponing periods

Premium Questions

Dr. Aarti Abraham MD

I had taken OVARAL L tablet to postpone my monthly menstruation by a week as i had to travel. Now I have stopped it and its over past 5 days and I am yet to get my monthly periods. can you pls suggest ... View answer

Answered by : Dr. Aarti Abraham ( OBGYN)
Dr. Soumen Patra MD

not get her periods still. Yesterday we visited doctor again and they gave OVRAL tablets for next 21 days ...My wife aged 34 yrs had her last period on 15th Sep. On 1st Nov we visited doctor for... View answer

Answered by : Dr. Soumen Patra ( OBGYN)
Dr.  Deepti Verma MD

I had abortion one month back in May got my periods after that on 4th XXXXXXX I had ovral l tablet ... or the hospital urine test? Or are my periods delayed because of ovral l tablet? Please... View answer

Answered by : Dr. Deepti Verma ( OBGYN)
Dr. Senduran Narayanasamy MD

times and along with ovral l again for 6 months. I was advised to take ovral L on 5th day of the period ...I had issue with my periods last year may'13 and was bleeding for 2 weeks. Doctor... View answer

Answered by : Dr. Senduran Narayanasamy ( General & Family Physician)
Dr. Minoo Bhagia MD

suggested that the ovral-l tablets may be discontinued if there's no sexual intercourse for the next 3-4 months, and also you indicated that these may have been prescribed to regularize the periods ... View answer

Answered by : Dr. Minoo Bhagia ( OBGYN)

Public Forum Discussions

Dr.  Shveta Aggarwal MD

As my marriage is on 29th november and my periods cycle is also at same time. i want to postpone my periods. One of my friend is doctor and she suggested to take ovral. will this tablet helps in... View answer

Answered by : Dr. Shveta Aggarwal ( OBGYN)
Dr. Sadiq Mughal MD

I m an unmarried girl.I want to postpone my period for 10 days, because of my marriage. Then doctor .... Can i Continue this tablets for postponement of period. Please give ur valuable... View answer

Answered by : Dr. Sadiq Mughal ( Critical Care Specialist)
Dr.   Esmeralda  Sera MD

to postpone my periods with continue usage of ovaral g? When I should start taking pill s?? As it is 21 pills ... the date i should start taking ovaral g for postponing periods till 6 th of... View answer

Answered by : Dr. Esmeralda Sera ( Oncologist)
Dr. Saranya Ramadoss MD

I am taking overal L for postponing the period since two days. today is third day. I am not remebering the today s pill is taken or not. If double pill is taken, I am afraid if period will start. Still... View answer

Answered by : Dr. Saranya Ramadoss ( General & Family Physician)
Dr. Sree Gouri SR MD

I took one pill of ovral L suggested to me by a young doctor since I wanted to postpone the date of my monthly period. I took one pill a day before and very next day I got my periods, how come... View answer

Answered by : Dr. Sree Gouri SR ( OBGYN)

Mobile Questions and Answers

Dr. Hariom Sharma MD

Hi, No, pregnancy after period is not possible but if you have doubt on pregnancy or period then better to go for pregnancy test or consult your doctor. Thanks

Dr. Kaushal Bhavsar MD

Consult gynecologist. You need hormonal pills. Please hit thanks if you like my answer.

Dr. Muhammed Aslam MD

Hello dear,welcome to HCM forum. Hormone pills themselves can cause irregular/delayed periods. Anyhow,if you are in doubt,just do a UPT-simple and cheap to clear the situation. Hope this answer will help. Thank you.